# SDR IPXA09555299

- Difficulty date: March 25, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 17,837 hours, 25,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FWD CARGO COMPARTMENT TOP OF FLOOR STRUCTURE FLOOR PANEL DIVIDING SUPPORT STRAP HAS CORROSION AROUND NUT PLATES STA LBL 16 TO RBL 16.  REPLACED SUPPORT STRAP ASSY IAW SRM 53-00-53-1A1.
